# SDR DALA2024021001841

- Difficulty date: February 9, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-213
- Aircraft serial: 7149
- Aircraft time: 21,425 hours, 10,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3005, WHILE JACKING NOSE FOR SERVICING TAIL SUPPORT STAND WAS LEFT IN PLACE CAUSING DAMAGE. CORRECTIVE ACTION: REMOVED DAMAGED AREA, AND INSTALLED REPAIR PARTS PER ER/A 615438-14. (LP 0194492)
